# SDR CALA2016042295283

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 69,778 hours, 18,740 cycles
- Engine: Pwa PW2037
- Engine time: 13,254 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Not Reported
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

RIGHT ENG SHUTDOWN ON TAXI OUT.  NR 2 ENG EEC STATOR, ROTOR & PMA CARBON SEAL REPLACED.  RAN ENG IAW AMM 71-00-59 TABLE V & TEST 3.  OPERATIONS CHECKED OK.
